# SDR CA130318024

- Difficulty date: March 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 7,439 hours
- Engine: Lyc LTS101600A3
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Condition: Contaminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE OPERATION HAD TO CONDUCT PILOT TRAINING WITH ACFT WHICH WAS PARKED OUTDOORS FOR THE LAST 4 DAYS.  AFTER THE START WAS COMPLETED THE PILOT IN COMMAND FOUND THAT THE FORE AND AFT MOVEMENT OF THE CYCLIC SERVO WAS RESTRICTED IN THE FORWARD MOVEMENT.   THE ACFT WAS THEN GROUNDED UNTIL MAINTENANCE WAS READY TO TROUBLESHOOT THE PROBLEM.  FOLLOWING TROUBLESHOOTING WE FOUND THAT WATER DO ENTER THE HYDRAULIC RESERVOIR THROUGH THE FILLER CAP AND ALSO GET TRAPPED TO A CERTAIN AMOUNT INTO THE RESERVOIR FILTER.  WE ARE AWARE THAT SOME OF OUR ACFT WAS LEFT ON THE RAMP AND THAT THE WEATHER HAD CHANGED FROM WINTER TO SPRING TO WINTER WITH 2 DAYS OF RAIN.   AFTER REPLACING THE HYDRAULIC FLUID AND GROUND CHECK THE HYDRAULIC SYSTEM WITH NO FAULT, THE ACFT WAS RELEASE.  SIGN OF CONTAMINATIONS WAS FOUND AND SAMPLES WERE TAKEN FOR ANALYSIS.
